# SDR CA991231021

- Difficulty date: November 30, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,156 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: MPN6713D040000
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO MAINTAIN CABIN PRESSURISATION IN AUTO OR MANUAL MODE. NR 1 HIGH PRESSURE VALVE REEPLACED.
